Fresh face from New England

duck_balloon

Explorer
Joined
May 23, 2026
Messages
2
Reaction score
0
Location
NYC
Hey all! I've been lurking through this forum for a few months now. Working out how to separate solid information from noise is still a struggle. Time to actually take part and figure out where I go next.

Right now I take a weekly 12.5 mg tirzepatide dose through a telehealth pharmacy.

My response has been on the slow side — 15 pounds over roughly a year. I started at 190, currently 175, and my goal is 145. I'm a 5'8 female.

Tirzepatide has not given me much trouble in the way of side effects, but my appetite hasn't dropped the way I expected either. I still wake up hungry and have to hold myself back from three full meals daily. Honestly, a fair share of the loss came from being mindful, logging calories, and dropping snacks along with nearly all alcohol.

What worries me is that some of what I lost could be muscle. The one real side effect of tirzepatide has been tiredness. In a way that is welcome, since I used to fight to get past 6 hours of sleep a night; these days I average 8 without trying. The downside is that I have been skipping the gym far more often, simply because work leaves me drained.

So I'm thinking about moving over to retatrutide. The results people report sound promising, and my hope is that a smaller reta dose could suppress appetite just as well while sparing me some of the fatigue tirzepatide brings.

Anyway! Advice is welcome, and I'd love to hear your stories or whatever else you feel like sharing!
 
Given how quickly you're dropping weight, I doubt you'll lose much muscle as long as you keep up with your workouts.

My wife gets Tirz from a doctor rather than a compounding pharmacy, and she went through a bit of fatigue that she assumed came from the medication, but it turned out not to be the cause. She's in her early 40's, and it was actually perimenopause (did I spell that right?) throwing her hormones off balance. Once she got tested, she was put on a very low dose of Testosterone plus another hormone whose name escapes me at the moment, and her energy levels have improved tremendously.

Maybe that's worth checking into. FWIW, my wife just stacked reta on top of her existing Tirz dose, and it's clearly assisting with the weight loss.
 
TriDiddy said:

Given how quickly you're dropping weight, I doubt you'll lose much muscle as long as you keep up with your workouts.

My wife gets Tirz from a doctor rather than a compounding pharmacy, and she went through a bit of fatigue that she assumed came from the medication, but it turned out not to be the cause. She's in her early 40's, and it was actually perimenopause (did I spell that right?) throwing her hormones off balance. Once she got tested, she was put on a very low dose of Testosterone plus another hormone whose name escapes me at the moment, and her energy levels have improved tremendously.

Maybe that's worth checking into. FWIW, my wife just stacked reta on top of her existing Tirz dose, and it's clearly assisting with the weight loss.
Thanks for getting back to me!

Perimenopause seems unlikely (fingers crossed, I'm just 31 lol)

Over the last year I've clearly lost some muscle, and I suspect I put on fat during the lower tirz doses. Appetite suppression didn't really kick in for me until 10mg. It shows up most in my glutes, and my arms too.

Getting my hormones checked is something I could definitely pursue. The fatigue never existed before tirz — before that I was really battling poor sleep. That said, you're right that it might be something else entirely
 
Back
Top